# SDR AALA202303094666

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 73,010 hours, 33,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Stiff
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR VERY DIFFICULT TO CLOSE. MAINTENANCE LUBRICATED L1 DOOR HINGE POINTS PER AMM 53-40-01 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
